# SDR ET72004F00000

- Difficulty date: March 31, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N668JT
- Make and model: Gulstm G1159
- Aircraft serial: 162
- Engine: Rroyce SPEY5118
- System (JASC): 7110 · Engine Cowling System
- Part: Heat Shield
- Part number: 1159P204272
- Part serial: 162
- Condition: Delaminated
- Location: Rt Cowling
- Part time: 10,889 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTED HEAT SHIELD HAS DISBONDED FROM RT FIX COWL OUTER SKIN AT APPROX FS 596.0 TO NACELLE STATION 179.0 (OIL CAN).  INSPECTION OF FIX COWL INTERIOR (INNER SKIN CORE) AT FS 596.0 TO NACELLE STATION 179.0.  NO DEFECTS NOTED.  FOUND DELAMINATION ON INNER SKIN CORE AT NACELLE STATION 140.0 TO NACELLE STATION 179.0 APPROX.  DELAMINATION IS APPROX 20.0 INCHES X 8.0 INCHES. END
